# SDR CA970513022

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388017
- Condition: Cut
- Location: #1 Engine Oil
- Part time: 1,550 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) #1 ENGINE HAD OIL PRESSURE FLUCTUATIONS IN FLIGHT. THE AIRCRAFT RETURNED TO BASE WHERE POST FLIGHT INSPECTION FOUND AN OIL LEAK ON THE LH ENGINE AT THE EXTERNAL PRESSURE OIL TRANSFER COUPLING ASSEMBLY AT FLANGE "C". ON DISASSEMBLY THE AFT "O" RING ON THE FORWARD PRESSURE TRANSFER TUBE WAS FOUND CUT. THE "O" RING WAS REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
